# SDR DL72S000213

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418DA
- Make and model: Boeing 727232
- Aircraft serial: 21271
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 900542
- Condition: Inoperative
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT WING EMERGENCY LIGHT IS INOP.  REPLACED LIGHT RACK.
